# SDR CALA2025021002247

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 79,687 hours, 16,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S479W2204
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4R EXIT SIGN FALL OUT OF CEILING. REPLACED LIGHT ASSY AND COMPLETED ASSOCIATED FUNCTIONAL TESTS - TESTS PASS. AMM33-52-01
